# SDR AALA2020081769029

- Difficulty date: August 14, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 84,587 hours, 10,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: PC1604
- Condition: Inoperative
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED (SHORT TERM STORAGE): L2 DOOR EMERGENCY POWER ASSIT BATTERY ASSEMBLY DOES NOT FLASH GREEN WHEN ARMED. REMOVED AND REPLACED 2 EACH 9V BACK UP BATTERIES ON DOOR L2 EMERGENCY POWER ASSIST SYSTEM BATTERY ASSEMBLY IAW AMM 52-11-20-400-806-002.
